# SDR CALA2015042093584

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 97,751 hours, 15,254 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTS AT 1A TO 14A, 21AB TO 26AB & 19JK TO 34JK FAILED OPERATIONS TEST.  R & R M732, M737 & M99080 BATTERIES IAW AMM 33-51-07.  CHARGED THE EMER LIGHT BATTERIES IAW AMM 33-51-07.  PERFORMED EMER PATH LIGHTS OPERATIONAL TEST IAW AMM 33-51-00.  FOUND NORMAL CONDITION, ALL EMER PATH LIGHTS ON.
